# SDR SWIA200717853

- Difficulty date: January 8, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 32,541 hours, 27,310 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Beam
- Condition: Cracked
- Location: Engine Attach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT UPPER OTBD BRACKET TOP WEB OF ENG BEAM TO FUSE SKIN.   BRACKET CRACKED ON AFT RADIUS, DISCOVERED DURING C-CHECK INSPECTION.  NEW ANGLE INSTALLED PER CRJ200 SRM 51-42-21.
